MathSciNet Relay Station
MathSciNet bibliographic data
MR1209233 (94d:55020) 55P42 (19D55 55N35 55T15)
McClure, J. E.; Staffeldt, R. E. On the topological Hochschild homology of $b{\rm u}$. I. Amer. J. Math. 115 (1993), no. 1, 1–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement